Electron. J. Diff. Eqns., Vol. 2004(2004), No. 71, pp. 1-24.

Gain of regularity for a Korteweg - de Vries - Kawahara type equation

Octavio Paulo Vera Villagran

We study the existence of local and global solutions, and the gain of regularity for the initial value problem associated to the Korteweg - de Vries - Kawahara (KdVK) equation perturbed by a dispersive term which appears in several fluids dynamics problems. The study of gain of regularity is motivated by the results obtained by Craig, Kappeler and Strauss [8].

Submitted December 15, 2003. Published May 17, 2004.
Math Subject Classifications: 35Q53, 47J35.
Key Words: Evolution equations, weighted Sobolev space.

Show me the PDF file (302K), TEX file, and other files for this article.

Octavio Paulo Vera Villagran
Facultad de Ingenieria
Universidad Catolica de la Santisima Concepcion
Paicavi 3000, Concepcion, Chile
email: overa@ucsc.cl   Fax: (41)735300

Return to the EJDE web page